Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 31, Number 1

All articles in this issue are freely accessible.

The boundary problem associated with a differential equation in which the coefficient of the parameter changes sign
Rudolph E. Langer.
Trans. Amer. Math. Soc. 31 (1929), 1-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501464
Triple and multiple systems, their geometric configurations and groups
Arnold Emch.
Trans. Amer. Math. Soc. 31 (1929), 25-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501465
On the expansion of analytic functions of the complex variable in generalized Taylor’s series
D. V. Widder.
Trans. Amer. Math. Soc. 31 (1929), 43-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501466
Note on the expansion of analytic functions in series of polynomials and in series of other analytic functions
J. L. Walsh.
Trans. Amer. Math. Soc. 31 (1929), 53-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501467
A general problem of minimizing an integral with discontinuous integrand
C. F. Roos.
Trans. Amer. Math. Soc. 31 (1929), 58-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501468
An introduction to the theory of ideals in linear associative algebras
C. C. MacDuffee.
Trans. Amer. Math. Soc. 31 (1929), 71-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501469
On the Padé approximants associated with the continued fraction and series of Stieltjes
Hubert S. Wall.
Trans. Amer. Math. Soc. 31 (1929), 91-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501470
On curvilinear congruences
C. E. Weatherburn.
Trans. Amer. Math. Soc. 31 (1929), 117-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501471
The multinomial solid and the chi test
B. H. Camp.
Trans. Amer. Math. Soc. 31 (1929), 133-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501472
The singular points of analytic space-curves
Arthur Ranum.
Trans. Amer. Math. Soc. 31 (1929), 145-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501473
Universal quadratic forms
L. E. Dickson.
Trans. Amer. Math. Soc. 31 (1929), 164-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501474
Boundary value problems for potentials of a single layer
E. R. C. Miles.
Trans. Amer. Math. Soc. 31 (1929), 190-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501475
On a generalization of the associative law
Anton Suschkewitsch.
Trans. Amer. Math. Soc. 31 (1929), 204-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501476